# SDR SWAA2022011254367

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-01 AFT CARGO COMPARTMENT FLOOR PANEL 140AF; EDGES ARE CORRODED. ; / [01] CORROSION DAMAGE TO PANEL 140AF EXCEEDS THE 20 INCH MAX ALLOWABLE AREA AND FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1 FIG. 102.; [02] EVALUATED FLOOR PANEL 140AF AND FOUND CORROSION TO EXCEED 20' IN LENGTH. THIS IS OUT OF LIMITS IAW SRM 53-00-53-1A.; [03] MATERIAL VERIFIED FOR NEW FLOOR PANEL. 2024-T3; 071'; A-TAG A106982 IAW AMM 25-52-01-201.; [04] VERIFIED STEP 1;2;3; [05] FABRICATED NEW CARGO FLOOR PANEL IAW AMM 25-52-01-201.; [06] VERIFIED STEP 5; [07] OK TO TREAT AND PRIME; [08] ALODINED AND PRIMED PANEL IAW AMM 25-52-01-201.; [09] FOUND CORROSION TO EXCEED 20' IN LENGTH; THIS IS OUT OF LIMITS IAW SRM 53-00-53-1A. FABRICATED NEW PANEL IAW AMM 25-52-01-201.; [10] VERIFIED STEP 8;9 C/W
